Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi there.

I've currently been a sufferer of acne for over 3 years. Luckily for me last year I used accutane and my face cleared up 100% within 6 months. But slightly before I started the accutane, my chest started to flair up, which caught me by surprise. It got really bad and pussy and it was unbearable at one point. Nothing I done seemed to clear it up, and the accutane done nothing. I stopped the accutane in 2010, and sadly my chest is still is rather bad. I have recently moved onto Chinese herbal medicine and I am happy to say it has helped.

My chest no longer is pussy, but my chest now is left with red marks and bumps. I've taken the following images with my phone so apologies for the quality.

I need some serious help. My dermatologist was a joke and was simply treating me from what seemed like a pamphlet. Just giving me random anti-biotics hoping she would strike lucky eventually. Sadly this was very time consuming and I could not bare it much longer.

Can anybody relate to my case? And help me? I'm tired of my chest being like this. I seriously need some much needed help!

post-125357-1269385898_thumb.jpg

post-125357-1269385882_thumb.jpg

Close up image:

post-125357-1269385858_thumb.jpg

post-125357-1269385858_thumb.jpg

post-125357-1269385882_thumb.jpg

post-125357-1269385898_thumb.jpg

Edited by Callidus

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×